After chemotherapy 10 years ago, following possible colon cancer and surgery, episodes of atrial fibrillation occurred. Eventually PRADAXA was prescribed four years ago, and no more episodes have occured for over two years. However, I have had increasingly frequent ( knees and ankles) " sprains" and weakening muscle tone. Recovery seems to take longer and longer, weeks and months. Severe pain and swelling now almost constant, especially at night, and paracetamol and now codeine almost useless. Doctor is unwilling to take me off the drug, citing the dangers of stroke and heart attack. I believe these problems may be directly caused by the PRADAXA. I am now almost crippled, unable to walk any distance without worsening the pain and swelling. Because of my age, I am told it is "typical wear and tear" though X rays do not show much damage to the actual joint bones and articulation. What should I do?
Question created 1 month 2 weeks ago
This question hasn't been answered yet.